Is this really anxiety?!

Hi everyone. This is my first post, so bear with me!

I have suffered with anxiety for around 4 years now. With a combination of CBT and medication I have had it reasonably under control... at least until now.

Over the last few months I have had chest pains. These are usually a shooting/stabbing pain that comes on suddenly and then goes away not too long after. I also have left arm pain, almost every single day. I also have been getting shooting pains in my jaw and discomfort in my neck. Im really worried about my heart. I have been to the doctors so many times because of this. I have had a chest xray, 2 ecgs and blood tests after a trip to A&E and all came back normal. At first my doctor refused to let me have an exercise stress test, but after insisting I wanted one, she called called a cardiologist specialist to make me an appointment. .. and they refused to see me as they really dont think its heart related! Is what im feeling typical of anxiety? Why does it get worse with exercise (not all the time, just sometimes) I also, occasionally get sort of woozy headed when exercising, when im out of breath etc!

I am very over weight, my cholesterol is normal and so are my glucose levels. My blood pressure is slightly high, but of no concern to the doctor. Im 25.

Somebody help! Any advice would be great! Thanks :)

2 Replies

oldestnewest
  • Hi friend :-)

    I'm in the same shoes as u everyday I have all the same sypmtoms as u ok !

    You will be ok I promise :-) when u feel really anxious probably all the time like meee :-( try this - Lay flat on your back in a dark room with a sleep mask and listen to sum relaxation music this really helps me try it friend :-) or confined in your lived ones strait away and talk to someone who listens ! And find comfort in them and a nice cup of tea this always helps me :-) What meds was u on ? And what condtions do u have ?

    I have (SERVRE ANXIETY) (PANIC DISORDER) (DEPRESSION) !!!

    I just started (CITOLAPRAM) 20mg a week today and I'm getting all the bad side affects from this but I've been told to ride it out as takes about 3-4 weeks to work its magic !

    And I take propranolol 10 mg a beater blocker !

    BE STRONG FRIEND YOUR NEVER ALONE :-)

    I SAIL IN YOUR BOAT EVERYDAY !!!

    Michael ....

  • This is definitely anxiety related. I have experienced these things as well. It's weird how anxiety affects the body. It's terrible. I spend time listening to soothing nature sounds and music. for meds I take Zoloft and Xanax which helps. Hope your having a good day. God bless. ~ Brian

You may also like...